# SDR AALA202112233120

- Difficulty date: December 22, 2021
- Submitted: December 23, 2021
- Operation: Air carrier
- Aircraft: N887NN
- Make and model: Boeing 737*
- Aircraft serial: 31141
- Aircraft time: 29,599 hours, 12,164 cycles
- System (JASC): 2540 · Lavatories
- Part: Hinge
- Condition: Lack Of Lube
- Location: Zone 900 - Lav/G
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LH AFT LAVATORY DOOR DIFFICULT TO OPEN AND CLOSE. LUBRICATED BIFOLD DOOR HINGE TRACK ASSEMBLY AND LOCK LATCH ASSEMBLY (AALA202112230861) IAW AMM 25-40-00, OPS CHECK GOOD.
